# SDR USAA2010042690840

- Difficulty date: April 19, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 80,738 hours, 14,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CRACK ON VERTICAL FLOORBEAM WEB AT BS 246, RBL 18.  REPAIRED VERTICAL FLOORBEAM WEB AT BS 246, RBL 18 IAW B767 SRM 51-70-13, 51-40-02 & 51-21-01.
